Takip et
Kosan, M. Tamer
Kosan, M. Tamer
Gazi University, Department of Mathematics
gazi.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Nil-clean and strongly nil-clean rings
T Koşan, Z Wang, Y Zhou
Journal of pure and applied algebra 220 (2), 633-646, 2016
1212016
δ-lifting and δ-supplemented modules
MT Koşan
Algebra colloquium 14 (01), 53-60, 2007
912007
Rings in which every element is a sum of two tripotents
Z Ying, T Koşan, Y Zhou
Canadian Mathematical Bulletin 59 (3), 661-672, 2016
712016
When is every matrix over a division ring a sum of an idempotent and a nilpotent?
MT Koşan, TK Lee, Y Zhou
Linear Algebra and its Applications 450, 7-12, 2014
492014
H-supplemented duo modules
T KOŞAN, DK TÜTÜNCÜ
Journal of Algebra and its Applications 6 (06), 965-971, 2007
382007
On automorphism-invariant modules
TC Quynh, MT Koşan
Journal of Algebra and Its Applications 14 (05), 1550074, 2015
372015
b-GENERALIZED DERIVATIONS OF SEMIPRIME RINGS HAVING NILPOTENT VALUES
MT KOŞAN, TK Lee
Journal of the Australian Mathematical Society 96 (3), 326-337, 2014
322014
Rings with each right ideal automorphism-invariant
MT Koşan, TC Quynh, AK Srivastava
Journal of Pure and Applied Algebra 220 (4), 1525-1537, 2016
282016
On ADS modules and rings
TC Quynh, MT Koşan
Communications in Algebra 42 (8), 3541-3551, 2014
272014
Kernels of morphisms between indecomposable injective modules
A Facchini, Ş Ecevit, MT Koşan
Glasgow Mathematical Journal 52 (A), 69-82, 2010
272010
On UJ-rings
MT Kosan, A Leroy, J Matczuk
arXiv preprint arXiv:1708.08940, 2017
262017
Simple-direct-projective modules
Y Ibrahim, MT Koşan, TC Quynh, M Yousif
Communications in Algebra 44 (12), 5163-5178, 2016
262016
Rad-⊕-supplemented modules and cofinitely Rad-⊕-supplemented modules
Ş Ecevit, MT Koşan, R Tribak
Algebra Colloquium 19 (04), 637-648, 2012
242012
Mod-retractable rings
MT Koşan, J Žemlička
Communications in Algebra 42 (3), 998-1010, 2014
192014
Rings with nilpotent
MT Koşan, T Yildirim, Y Zhou
Journal of Algebra and Its Applications 19 (04), 2050065, 2020
182020
On (semi) regular morphisms
TC Quynh, MT Koşan, LV Thuyet
Communications in Algebra 41 (8), 2933-2947, 2013
182013
Extensions of rings having McCoy condition
MT Koşan
Canadian Mathematical Bulletin 52 (2), 267-272, 2009
182009
Generalized cofinitely semiperfect modules
MT Koşan
International Electronic Journal of Algebra 5 (5), 58-69, 2009
172009
Bilinear forms on matrix algebras vanishing on zero products of xy and yx
MT Koşan, TK Lee, Y Zhou
Linear Algebra and its Applications 453, 110-124, 2014
162014
On modules over group rings
M Tamer Koşan, TK Lee, Y Zhou
Algebras and Representation Theory 17, 87-102, 2014
162014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20